Optimization problems for decision trees

Mikhail Moshkov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We consider decision trees with questions from an infinite set and time complexity measures. We investigate decidability conditions for two optimization problems for decision trees.

Original languageEnglish (US)
Pages (from-to)391-401
Number of pages11
JournalFundamenta Informaticae
Volume21
Issue number4
DOIs
StatePublished - 1994
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Algebra and Number Theory
  • Information Systems
  • Computational Theory and Mathematics

Fingerprint

Dive into the research topics of 'Optimization problems for decision trees'. Together they form a unique fingerprint.

Cite this